# SDR AALA202306124228

- Difficulty date: April 29, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 29,973 hours, 12,652 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 411A6809303B
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE EMERGENCY EXIT ROW 17F IS STUCK, WILL NOT GO UP OR DOWN. **SUPPLEMENTAL REPORT FOR AALA202305014228: REPLACED WINDOW SHADE AT 17F PER AMM 25-21-12. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
